Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Pregnant with tight abdomen. Took steroid injections. Advice? History of premature babies

Hello I'm 27+1weeks pregnant with my 4th and for about 4days my belly keeps tensing on its own I've been hospital and they've said things am ok but still gave me steriod injections to be on save side cause I've had 2prev prem babies, I'm abit worried that if my belly carries on something will happen and I don't know what to do ort what might be causing it or what's the best thing to do
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
With the past history of preterm deliveries and with increased uterine irritability, it looks like you are having threatened preterm labor again. You should take absolute bed rest preferably in the left lateral position, take steroids as prescribed by your doctor, get a biophysical profile and stress test if needed, use a tocolytic to relax the uterus and avoid anxiety. If in case you may have to deliver due to inevitable preterm labor, you should choose a hospital with best preterm baby care facilities. Hope this information helps you. Wish you safe motherhood.
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor